Alert archive / Colorado / Red Flag Warnings in 2023
Red Flag Warning 10, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Mar 22, 2023, 2:57 PM MDT for 4 counties in Colorado. It took effect at Mar 23, 2023, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 22, 2023, 2:57 PM MDT (20:57 UTC)
- In effect from
- Mar 23, 2023, 12:00 PM MDT
- Expired
- Mar 23, 2023, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Pueblo, CO
Counties Huerfano County, CO, Las Animas County, CO, Otero County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 78 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.0 hours before the alert went out and 365 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 109 kt
- 0-1 km storm-relative helicity
- 309 m²/s²
- 0-3 km storm-relative helicity
- 392 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
210 WWUS85 KPUB 222057 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 257 PM MDT Wed Mar 22 2023 ...Red Flag Warning remains in effect for portions of the southeast plains this afternoon through this evening. ...A Red Flag Warning has been issued for the southern I-25 corridor tomorrow afternoon. COZ228>230-232-233-231300- /O.UPG.KPUB.FW.A.0006.230323T1800Z-230324T0100Z/ /O.NEW.KPUB.FW.W.0010.230323T1800Z-230324T0100Z/ /O.CON.KPUB.FW.W.0009.000000T0000Z-230323T0200Z/ Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- 257 PM MDT Wed Mar 22 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 228, 229, 230, 232, AND 233... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 228, 229, 230, 232, AND 233... * Affected Area...Fire Weather Zones 228, 229, 230, 232 and 233. * Timing...the Warning for today expires at 9 pm. The warning for tomorrow is in effect from noon to 7 pm. * Winds...For the rest of today, West 30 to 40 mph with gusts up to 65 mph. For tomorrow, southwest 25 to 35 mph. * Relative Humidity...As low as 12 percent. * Impacts...Blowing dust could dramatically reduce visibility. Any fire that starts will rapidly spread. If you smell smoke, report it to local authorities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ227-231-234>237-230200- /O.CON.KPUB.FW.W.0009.000000T0000Z-230323T0200Z/ Southern El Paso County Including Fort Carson and Colorado Springs-Crowley County Including Ordway- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 257 PM MDT Wed Mar 22 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 227, 231, 234, 235, 236, AND 237... * Affected Area...Fire Weather Zones 227, 231, 234, 235, 236 and 237. * Winds...Southwest 25 to 35 mph with gusts up to 60 mph. * Relative Humidity...As low as 12 percent. * Impacts...Blowing dust could dramatically reduce visibility. Any fire that starts will rapidly spread. If you smell smoke, report it to local authorities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Hodanish
4 follow-up statements
644 WWUS85 KPUB 230153 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 753 PM MDT Wed Mar 22 2023 ...Red Flag Warning will be allowed to expire for portions of the southeast plains at 8 PM... ...A Red Flag Warning remains in effect for the southern Interstate 25 corridor Thursday afternoon... COZ228>230-232-233-231800- /O.EXP.KPUB.FW.W.0009.000000T0000Z-230323T0200Z/ /O.CON.KPUB.FW.W.0010.230323T1800Z-230324T0100Z/ Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- 753 PM MDT Wed Mar 22 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 228, 229, 230, 232, AND 233... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 228, 229, 230, 232, AND 233... * Affected Area...Fire Weather Zones 228, 229, 230, 232 and 233. * Timing...the Warning for today expires at 8 pm. The warning for Thursday is in effect from noon to 7 pm. * Winds...West winds 20 to 35 mph. * Relative Humidity...As low as 12 percent Thursday afternoon. * Impacts...Conditions will become favorable again Thursday for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ227-231-234>237-230300- /O.EXP.KPUB.FW.W.0009.000000T0000Z-230323T0200Z/ Southern El Paso County Including Fort Carson and Colorado Springs-Crowley County Including Ordway- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 753 PM MDT Wed Mar 22 2023 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 227, 231, 234, 235, 236, AND 237... Winds will continue to decrease but remain brisk and generally west to northwesterly at 15 to 30 mph into the overnight hours. Humidity levels will continue to increase which will bring an end to critical fire weather conditions at 8 PM. $$
344 WWUS85 KPUB 230955 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 355 AM MDT Thu Mar 23 2023 ...A Red Flag Warning remains in effect for the southern Interstate 25 corridor for this afternoon and evening... COZ228>230-232-233-240100- /O.CON.KPUB.FW.W.0010.230323T1800Z-230324T0100Z/ Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- 355 AM MDT Thu Mar 23 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 228, 229, 230, 232, AND 233... * Affected Area...Fire Weather Zones 228, 229, 230, 232 and 233. * Timing...Noon this afternoon to 7 pm this evening. * Winds...Southwest 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...10 to 15 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
587 WWUS85 KPUB 232050 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 250 PM MDT Thu Mar 23 2023 ...A Red Flag Warning remains in effect for the southern Interstate 25 corridor for this afternoon and evening... COZ228>230-232-233-240100- /O.CON.KPUB.FW.W.0010.000000T0000Z-230324T0100Z/ Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- 250 PM MDT Thu Mar 23 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 228, 229, 230, 232, AND 233... * Affected Area...Fire Weather Zones 228, 229, 230, 232 and 233. * Timing...Noon this afternoon to 7 pm this evening. * Winds...Southwest 10 to 15 mph with gusts up to 30 mph. * Relative Humidity...As low as 15 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
305 WWUS85 KPUB 240037 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 637 PM MDT Thu Mar 23 2023 COZ228>230-232-233-240145- /O.EXP.KPUB.FW.W.0010.000000T0000Z-230324T0100Z/ Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- 637 PM MDT Thu Mar 23 2023 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR FOR FIRE WEATHER ZONES 228, 229, 230, 232, AND 233... It will remain breezy across the southern I-25 corridor region with winds of 10 to 20 mph through the evening. However, as temperatures cool, the humidity values will increase, In addition, A weak cool front will move across the region late this evening increasing the humidity values. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Mar 22, 11:29 AM MDT, 3 hours 28 minutes earlier.
Area forecast discussion, Mar 22, 11:29 AM MDT, 3 hours 28 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1129 AM MDT Wed Mar 22 2023 .SHORT TERM...(Today and tonight) Issued at 343 AM MDT Wed Mar 22 2023 Key Messages: 1) Heavy snow continues today for the Continental Divide. 2) Very strong winds will spread across the Plains from late morning into this evening. 3) High fire danger across the Plains this afternoon. Currently...satellite imagery shows two upper disturbances currently impacting the area; one lifting out of Utah and into Wyoming, and another spinning over central Nevada. Strong southwesterly flow continues to produce areas of moderate to heavy snow along the Continental Divide. Skies are generally clear across the Plains. Breezy conditions have existed for most of the night for the lee slopes of the Eastern Mountains, with gusts in the 35 to 40 mph range. This has kept temperatures mild in the upper 40s to low 50s along the lee slopes, while the rest of the Plains has fallen into the 40s, and a few mid 30s out by Eads and Lamar. Today...a very strong jet stream is forecast to move out of Utah and across Colorado this afternoon into the evening. This will keep moderate to heavy snow going along the Continental Divide all day, with the heaviest snow continuing across the San Juan Range with an additional 1 to 2 feet likely. Areas over the Central and Eastern Mountains will also continue to see snow, with up to a foot of additional snowfall expected. Widespread blowing snow will likely produce very low visibilities on area highways. Very strong winds associated with the upper jet will move into southern Colorado by mid morning and spread east across the Plains this afternoon. Peak winds look to occur between 9 AM and 5 PM, in a region from the San Luis valley, northeast across Pueblo and into Kiowa County. Areas in this core could see gusts in excess of 70 mph in the lower elevations, with areas of the Sangre de Cristo and Wet Mountain Ranges seeing gusts approaching 90 mph. A few stronger gusts could be possible. Outside of this jet core area, gusts in excess of 60 mph will be likely. Widespread blowing dust is expected across the Plains which will likely reduce visibilities on area highways. Strong cross winds are also expected on north-south oriented highways including I-25, and light weight and high profile vehicles could be blown over. If traveling across the southeast Colorado Plains, use extreme caution. In addition to the high winds, high fire danger will also exist across the Plains. While humidity values are forecast to drop into the 15 to 20 percent range, dry fuels and the very strong winds will allow for extreme fire behavior and rapid fire growth, if a fire should start. Any outdoor burning should be postponed. High temperatures this afternoon will warm through the 60s along the I-25 corridor, to mid 70s near the Kansas border. Highs in the 40s are expected across the San Luis Valley. Tonight...the main upper jet will shift to the northeast with winds subsiding overnight. Higher elevations could continue to see breezy conditions into Thursday morning. A few gusts may be possible along the southern I-25 corridor late tonight into Thursday morning. Snow will be winding down overnight. Snow, moderate to heavy in the early evening along the Continental Divide, should become light after midnight, with only minor additional accumulations forecast. Overnight lows will fall into the 20s and 30s for the San Luis Valley into the I-25 corridor, with upper 30s to near 40 out near the Kansas border. Mozley .LONG TERM...(Thursday through Tuesday) Issued at 343 AM MDT Wed Mar 22 2023 Key Messages: 1) Critical fire weather conditions possible across the southern I- 25 corridor on Thursday afternoon. 2) Snow in the mountains and rain showers for the plains expected late Thursday into Friday. 3) Cooler than normal pattern continues with on and off chances for precipitation into the beginning of next week. Thursday.. We begin our Thursday on the dry and breezy side for most, as a longwave trough approaches from our southwest. Most of our plains locations will see enough sunshine to warm into the upper 50s and low 60s, while increasing cloud cover over the high country will keep temperatures in the 30s and 40s for most. As the tail end of a powerful jet stream continues to push off to our northeast, southwesterly winds are expected to remain elevated across the area. This will lead to dry downsloping winds for our mountain adjacent plains, and relative humidity values in the low teens. Critical fire weather conditions will be possible for Thursday afternoon, especially through portions of Las Animas, Huerfano, Otero, and southern Pueblo County, where wind gusts will likely be highest. For this reason, a Fire Weather Watch has been hoisted for Thursday afternoon and Thursday evening across these areas. As the trough axis approaches through Thursday evening, snow showers ramp back up along the Continental Divide. Current thinking is that snow totals for this period will remain below highlight criteria, but our San Juans and southern portions of the La Garitas could see a quick shot of 3 to 5 inches by Thursday night. Eventually the trough axis passes overhead, bringing spotty rain chances to our plains through the overnight hours and into Friday morning. For most, this should all fall as rain, with the exception of El Paso county, where temperatures look to fall below freezing for most of the night. Some other locations could see a brief rain/snow mix as well, especially north of highway 50. Friday and Saturday.. Friday's high temperatures look to be cooler than Thursday, as we remain in west-northwesterly flow for most of the day. Models are in decent agreement with another low forming up and then splitting over the northern Rockies. The first system looks to pass to our north overnight Friday and into Saturday. This will help to usher in some instability, along with an increase in rain and snow chances across the area. Spotty precipitation looks to start as rain by midday Friday on the plains, and change over to snow by the evening hours for El Paso County, and throughout the overnight hours for the rest of the plains. Some inverted V forecast soundings are also highlighting the potential for some high based thunderstorm development over our far southeastern plains on Friday afternoon as well, some of which are showing close to 400 J/kg of DCAPE. Overall, not a ton of moisture associated with this event, and showers look to be spotty. Dry air at the surface could also lead to virga and gusty outflow winds, especially across the I-25 corridor. Sunday Onwards.. The secondary lobe of energy arrives by Sunday, likely passing to our north yet again. This system looks to bring better moisture with it, along with much cooler temperatures. There is still a high amount of uncertainty associated with this event, though much of the area, to include our plains, looks to see chances for accumulating snow on Sunday and into Monday. Went ahead and stuck with NBM solutions for temperatures through the extended, though it seems we will likely be cooler than suggested, especially for Monday, if this system stays on track. Zonal flow takes over for Monday, with a slow transition to southwesterly flow setting in through Tuesday, as another potential system looks to develop to our west through midweek. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1120 AM MDT Wed Mar 22 2023 ...VERY WINDY TODAY... Southwest winds of 20 to 40 knts with g55 kts will be possible through the remainder of today at all 3 taf sites, KPUB, KALS and KCOS. It will be dry through the period at KCOS and KPUB, with on and off showers at KALS this afternoon. Winds will significantly decrease prior to sunset. Could see some blowing dust this afternoon KPUB and KCOS. VFR rest of tonight all sites. && .PUB WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 9 PM MDT this evening for COZ058- 066. Winter Storm Warning until 9 PM MDT this evening for COZ060-061. Winter Storm Warning until 6 AM MDT Thursday for COZ067-068. High Wind Warning until 8 PM MDT this evening for COZ069>075- 077>080-083>089-093>099. Winter Weather Advisory until 3 AM MDT Thursday for COZ072-074. Winter Storm Warning until 4 AM MDT Thursday for COZ073-075. Red Flag Warning until 8 PM MDT this evening for COZ227>237. Fire Weather Watch from Thursday afternoon through Thursday evening for COZ228>230-232-233. && SHORT TERM...MOZLEY LONG TERM...EHR AVIATION...HODANISH
Hazardous weather outlook, Mar 22, 4:59 AM MDT, 9 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 459 AM MDT Wed Mar 22 2023 COZ058>089-093>099-231100- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 459 AM MDT Wed Mar 22 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Snow will continue across the higher elevations through tonight. The heaviest snow will fall through this evening, with an additional 1 to 2 feet over the San Juan Range, and up to a foot over the Central Mountains and Sangre de Cristo Range. Light snow will linger over the Mountains overnight. Strong winds will produce widespread blowing snow over the higher terrain, producing very low visibility on area highways and over mountain passes. Very strong winds are expected from mid morning, through early evening across all of southern Colorado. Gusts in excess of 60 mph are likely across the San Luis Valley, and across the Plains. Mountain peaks may see gusts near 90 mph. Areas of blowing dust on the Plains may reduce visibility to near 1 mile at times. Strong cross winds on north-south oriented highways may blow over light weight and high profile vehicles. The very strong winds will combine with humidity values near 15 to 20 percent to produce extremely dangerous fire weather conditions across the Plains. Rapid fire growth will be possible should a fire start. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Critical fire weather conditions will be possible across the southern I-25 corridor for Thursday afternoon, with relative humidity values falling into the low teens and southwesterly winds gusting up to 30 mph. Snow showers pick up Thursday afternoon across the Continental Divide, with rain and snow chances increasing on our plains for the overnight hours of Thursday into Friday. Off and on chances for rain and snow continue through the weekend and into the beginning of next week. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 88/EHR
In the hours before
Local storm report, Mar 22, 11:07 AM MDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1107 AM MDT WED MAR 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM NON-TSTM WND GST 9 SSW CREEDE 37.74N 107.02W
03/22/2023 M60 MPH MINERAL CO MESONET
MESONET STATION EW8706 CREEDE.
1036 AM NON-TSTM WND GST 9 NNW WALSENBURG 37.75N 104.84W
03/22/2023 M59 MPH HUERFANO CO MESONET
MESONET STATION CO030 025S05910RWS1RHS - 0.4
MI N OF B.
&&Local storm report, Mar 22, 1:11 PM MDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
111 PM MDT WED MAR 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 AM NON-TSTM WND GST 2 S ALAMOSA 37.43N 105.87W
03/22/2023 M61 MPH ALAMOSA CO ASOS
ASOS STATION KALS ALAMOSA AIRPORT.
&&Local storm report, Mar 22, 1:59 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
159 PM MDT WED MAR 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM NON-TSTM WND GST 4 S CHERAW 38.05N 103.52W
03/22/2023 M60 MPH OTERO CO ASOS
ASOS STATION KLHX LA JUNTA AIRPORT.
&&Local storm report, Mar 22, 2:12 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
212 PM MDT WED MAR 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM NON-TSTM WND GST 5 N WALSENBURG 37.69N 104.79W
03/22/2023 M60 MPH HUERFANO CO AWOS
AWOS STATION K4V1 4 N WALSENBURG.
&&Local storm report, Mar 22, 2:53 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
253 PM MDT WED MAR 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM NON-TSTM WND GST 9 NNW WALSENBURG 37.75N 104.84W
03/22/2023 M75 MPH HUERFANO CO MESONET
MESONET STATION CO030 025S05910RWS1RHS - 0.4
MI N OF B.
&&Local storm report, Mar 22, 2:54 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
254 PM MDT WED MAR 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM NON-TSTM WND GST 5 N WALSENBURG 37.69N 104.79W
03/22/2023 M62 MPH HUERFANO CO AWOS
AWOS STATION K4V1 4 N WALSENBURG.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 3:50 AM MDT | Fire Weather Watch | PUB | Huerfano, Las Animas, Otero, Pueblo | 11 hr |
Nearby
Red Flag Warnings in Colorado, 2023Every red flag warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.